Volume 54, Number 2
Previous Issue Next Issue

YanYan Li & Luc Nguyen

10.4208/jms.v54n2.21.01

J. Math. Study, 54 (2021), pp. 123-141.

Preview Full PDF 327 3226 Abstract

Jiakun Liu & Xu-Jia Wang

10.4208/jms.v54n2.21.02

J. Math. Study, 54 (2021), pp. 142-163.

Preview Full PDF 309 3206 Abstract

Ravi Shankar & Yu Yuan

10.4208/jms.v54n2.21.03

J. Math. Study, 54 (2021), pp. 164-170.

Preview Full PDF 311 3152 Abstract

Weimin Sheng & Jiaxiang Wang

10.4208/jms.v54n2.21.04

J. Math. Study, 54 (2021), pp. 171-185.

Preview Full PDF 316 3349 Abstract

Fang Wang

10.4208/jms.v54n2.21.05

J. Math. Study, 54 (2021), pp. 186-199.

Preview Full PDF 285 3021 Abstract

Yongbing Zhang

10.4208/jms.v54n2.21.06

J. Math. Study, 54 (2021), pp. 200-226.

Preview Full PDF 273 3065 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard